Swelling of the feet after antibiotics

What side effects can a person have after taking antibiotics for a long time?

A person may have allergic reactions, for example, such as:

  • Edema Quincke ;
  • Anaphylactic shock;
  • Asthmatic bronchitis;
  • Maybe allergic dermatoses.

Also, antibiotics may have a toxic effect on the human liver, for example, such as:

  • There may be sulfonamides;
  • There may be rifampicin;
  • There may be tetracyclines;
  • There can be erythromycin.

Also, when using antibiotics, a person can begin to show a toxic effect on the circulatory system:

  • Rifampicin may appear;
  • There may also be levomycetin;
  • And also can be also streptomycin.

Antibiotics can also have a toxic effect on the human digestive system:

  • Can tetracycline;
  • Can erythromycin.

Plus, a person can also have a complex toxic, in particular:

  • A person may have optic nerve damage;
  • A person can have neuritis of the auditory nerve;
  • There may also be vestibular disorders;
  • There is a possibility that a person can begin to develop toxic kidney damage, in another way it is sometimes called aminoglycosides;
  • Polyneuritis may also begin to develop;

If a person uses a bactericidal antibiotic,then an endotoxin shock may develop in a person, or the reaction of Yarisch-Heitzheimer may be said differently. The intake of these antibiotics leads the human body to the fact that it can start an endotoxin shock, this is what starts in the body enough massive destruction of the bacteria. Most often this can begin to develop with such infections as:

  • Typhoid fever;
  • Meningococcemia;
  • Leptospirosis and much more.

Also worth noting is the fact that a person who uses antibiotics, can begin to dysbacteriosis of the intestine. This indicates that the balance of the intestinal flora is disturbed.

Also worth noting is the fact that whena person takes antibiotics, then in his body, in addition to pathogenic microbes, representatives of the normal microflora are also dying, and conditionally pathogenic organisms also die. About them, you can say that they are more concerned with the immune system and it is what restrains their growth. It is also worth noting that after antibiotics treatment was done, then a lot of new microorganisms start to enter the human body, and in order to recognize them, the immune system takes some time. Plus, everything can be said about the fact that the microbe begins to activate, to which the antibiotic can not in any way influence. And it is from this that the symptoms of a decrease in immunity with antibiotic therapy begin to appear.